Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 255
HTML articles powered by AMS MathViewer

Twisted sums of sequence spaces and the three space problem
N. J. Kalton and N. T. Peck PDF
Trans. Amer. Math. Soc. 255 (1979), 1-30
Injectivity, projectivity, and the axiom of choice
Andreas Blass PDF
Trans. Amer. Math. Soc. 255 (1979), 31-59
Algebraic description of homogeneous cones
Josef Dorfmeister PDF
Trans. Amer. Math. Soc. 255 (1979), 61-89
On the asymptotic behavior of a fundamental set of solutions
Charles Powder PDF
Trans. Amer. Math. Soc. 255 (1979), 91-110
Structure mappings, coextensions and regular four-spiral semigroups
John Meakin PDF
Trans. Amer. Math. Soc. 255 (1979), 111-134
Ergodic behaviour of nonstationary regenerative processes
David McDonald PDF
Trans. Amer. Math. Soc. 255 (1979), 135-152
CR functions and tube manifolds
M. Kazlow PDF
Trans. Amer. Math. Soc. 255 (1979), 153-171
$\beta$-recursion theory
Sy D. Friedman PDF
Trans. Amer. Math. Soc. 255 (1979), 173-200
Moduli of punctured tori and the accessory parameter of Lamé’s equation
L. Keen, H. E. Rauch and A. T. Vasquez PDF
Trans. Amer. Math. Soc. 255 (1979), 201-230
Necessary conditions for the convergence of cardinal Hermite splines as their degree tends to infinity
T. N. T. Goodman PDF
Trans. Amer. Math. Soc. 255 (1979), 231-241
On a class of transformations which have unique absolutely continuous invariant measures
Abraham Boyarsky and Manny Scarowsky PDF
Trans. Amer. Math. Soc. 255 (1979), 243-262
Stability theory for functional-differential equations
T. A. Burton PDF
Trans. Amer. Math. Soc. 255 (1979), 263-275
The variety of modular lattices is not generated by its finite members
Ralph Freese PDF
Trans. Amer. Math. Soc. 255 (1979), 277-300
Spectral theory for subnormal operators
R. G. Lautzenheiser PDF
Trans. Amer. Math. Soc. 255 (1979), 301-314
Markov cell structures for expanding maps in dimension two
F. T. Farrell and L. E. Jones PDF
Trans. Amer. Math. Soc. 255 (1979), 315-327
Notes on square-integrable cohomology spaces on certain foliated manifolds
Shinsuke Yorozu PDF
Trans. Amer. Math. Soc. 255 (1979), 329-341
Results on weighted norm inequalities for multipliers
Douglas S. Kurtz and Richard L. Wheeden PDF
Trans. Amer. Math. Soc. 255 (1979), 343-362
Adding and subtracting jumps from Markov processes
Richard F. Bass PDF
Trans. Amer. Math. Soc. 255 (1979), 363-376
The classification of two-dimensional manifolds
Edward M. Brown and Robert Messer PDF
Trans. Amer. Math. Soc. 255 (1979), 377-402
Diffeomorphisms and volume-preserving embeddings of noncompact manifolds
R. E. Greene and K. Shiohama PDF
Trans. Amer. Math. Soc. 255 (1979), 403-414